# SDR JGVR2024112600870

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,042 hours, 10,751 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 16,042 hours, 10,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH HORIZONTAL STABILIZER CORROSION.
